Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Trying for conception. Bleeding after mirena removal. Is this implantation bleeding?

I HAD MIRENA REMOVED ON 5/22/12 I BLEED TWO DAYS LATER FOR 3 DAYS WHAT SEEMS LIKE MY NORMAL PERIOD.. i HAVE BEEN TRYING TO CONCIEVE I ALSO HAD UNPROTECTED SEX RIGHT BEFORE IT WAS REMOVED.. i DID NOT HAVE A MENSTURAL IN JUNE 2012 ON 7/4/12 I HAD A BRIGHT RED STREAK AFTER URINATING STILL NO MENSTRUAL I TESTED A WEEK AGO AND GOT A NEG RESULT.. COULD IT BE THAT I AM NOT PREGNAT AND THAT BRIGHT RED STREAK WAS IMPLATION BLEEDING
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
hi,
the first period you had might be withdrawal bleeding because of removal of mirena,
after removing mirena the ovulation and periods may take sometime to recur, that may be cause for delayed periods,
the chance of pregnancy is also there as mirena having around 1% of failure rate,
so you better consult local gynecologist and undergo blood test for pregnancy, if comes negative you can take treatment for irregular periods.
take care.

Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor